# SDR DALA2024121211669

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 60,438 hours, 30,828 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Migrated
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3147 MIGRATED BUSHING ATTACH FITTING ON O/B SIDE LOC. O/B ACTUATOR FITTING ON RH AILERON. CORRECTIVE ACTION: REPLACED BUSHING (1 E/A) OF O/B LUG OF AILERON HINGE FITTING O/B ACTUATOR RH WING AS PER A319 SRM 51-72-12-911-002 AND NTM 51-90-00. (0705440)
